Creatine insomnia and brain feels like it's going to explode

by Darren Kaylock
(Melbourne AUstralia)

When I take creatine during the day in any kind of

amount even 1 teaspoon a day around lunch time I find that I can't sleep and the left side of my brain starts pounding.

I feel my veins in the left side of my head pulsating. Say for instance I have it 12 noon , well I am in bed at 9.30pm and all these problems are happening. My head feels really stressed out, it's a strange feeling I don't experience with anything else.

I definitely know it's creatine, I give up taking it 6 months later I try again and guess what, that night it starts again.
Does anybody know why this is. I have tried different types of creatine also. Same problem.

Comments for Creatine insomnia and brain feels like it's going to explode

Click here to add your own comments

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Creatine Side Effects.

Protected by Copyscape Plagiarism Checker - Do not copy content from this page.

Don't Forget...

Please click the "Facebook" and "Google +" buttons above and let all your friends know about this information. Please also consider using the additional Social Sharing Buttons just above and to the left. Thank you